Title: Renormalisability of gauge invariant extensions of the squared gauge potential
Authors: Esole, Mboyo ×
Freire, F #
Issue Date: Jul-2004
Series Title: Physics Letters B vol:593 pages:287-295
Abstract: We show that gauge invariant extensions of the local functional O = (1)/(2) integrald(4) x A(2) have long range non-localities which can only be "renormalised" with reference to a specific gauge. Consequently, there is no gauge independent way of claiming the perturbative renormalisability of these extensions. In particular, they are not renormalisable in the modem sense of Weinberg and Gomis. Critically, our study does not support the view that ghost fields play an indispensable role in the extension of a local operator into a non-local one as claimed recently in the literature. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science